# SDR MALA000421

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LAVATORY SEAT TRACK RAIL AND SUPPORT CORRODED.  MAINTENANCE REMOVED CORROSION FROM LAV SEAT TRACK RAIL AND SUPPORT, MATERIAL REMOVAL IS OUT OF LIMITS.  REMOVED SEAT TRACK AND SUPPORT FOR REPLACEMENT, DRILLED AND LOCATED NEW SUPPORT IAW SRM 51-40-40.
